# SDR C2XA10IA290

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 20,321 hours, 10,892 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 4800104
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2769 DURING CLIMB THE CREW REPORTED AN ENGINE ONE ANTI-ICE FAIL MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE ANTI-ICE ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.   MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED THE ENGINE ONE ANTI-ICE PUSH BUTTON SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
